# SDR 98ZZZX2985

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N17UA
- Make and model: Cessna 402A
- Aircraft serial: 402A0017
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 50410011
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLCRANK ASSEMBLY BROKE.  REASON UNKNOWN.  NO DOWN AND LOCK INDICATION IN COCKPIT.  AIRCRAFT LANDED WITH LEFT MAIN GEAR COLLAPSING UPON TOUCHDOWN.
